The functional moderate deviations for Harris recurrent Markov chains and applications
Annales de l'I.H.P. Probabilités et statistiques, Tome 40 (2004) no. 1, p. 89-124
@article{AIHPB_2004__40_1_89_0,
     author = {Chen, Xia and Guillin, Arnaud},
     title = {The functional moderate deviations for Harris recurrent Markov chains and applications},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {40},
     number = {1},
     year = {2004},
     pages = {89-124},
     doi = {10.1016/j.anihpb.2003.07.002},
     zbl = {1035.60021},
     mrnumber = {2037475},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2004__40_1_89_0}
}
Chen, Xia; Guillin, Arnaud. The functional moderate deviations for Harris recurrent Markov chains and applications. Annales de l'I.H.P. Probabilités et statistiques, Tome 40 (2004) no. 1, pp. 89-124. doi : 10.1016/j.anihpb.2003.07.002. http://www.numdam.org/item/AIHPB_2004__40_1_89_0/

[1] A. De Acosta, Large deviations for vector-valued functional of Markov chain: lower bounds, Ann. Probab. 16 (1988) 925-960. | MR 942748 | Zbl 0657.60037

[2] A. De Acosta, Moderate deviations for empirical measures of Markov chains: lower bounds, Ann. Probab. 25 (1997) 259-284. | MR 1428509 | Zbl 0877.60019

[3] A. De Acosta, X. Chen, Moderate deviations for empirical measures of Markov chains: upper bounds, J. Theoret. Probab. 11 (1998) 1075-1110. | MR 1660920 | Zbl 0924.60051

[4] K.B. Athreya, P. Ney, A new approach to the limit theory of recurrent Markov chains, Trans. Amer. Math. Soc. 245 (1978) 493-501. | MR 511425 | Zbl 0397.60053

[5] J. Azema, M. Duflo, D. Revuz, Propriétés relatives des processus de Markov récurrents, Z. Wahr. Geb. 13 (1969) 286-314. | MR 260015 | Zbl 0181.21002

[6] X. Chen, Limit theorems for functionals of ergodic Markov chains with general state space, Mem. Amer. Math. Soc. 139 (664) (1999). | MR 1491814 | Zbl 0952.60014

[7] X. Chen, The law of the iterated logarithm for functionals of Harris recurrent Markov chains: self normalization, J. Theoret. Probab. 12 (1999) 421-445. | MR 1684752 | Zbl 0937.60018

[8] X. Chen, How often does a Harris recurrent Markov chain recur?, Ann. Probab. 27 (1999) 1324-1346. | MR 1733150 | Zbl 0981.60023

[9] X. Chen, On the limit laws of the second order for additive functionals of Harris recurrent Markov chains, Probab. Theory Related Fields 116 (2000) 89-123. | MR 1736591 | Zbl 0953.60008

[10] X. Chen, Moderate deviations for Markovian occupation times, Stochastic Process. Appl. 94 (2001) 51-70. | MR 1835845 | Zbl 1051.60029

[11] K.L. Chung, G.A. Hunt, On the zeros of ∑1n±1, Ann. of Math. 50 (1949) 385-400. | Zbl 0032.41701

[12] E. Csáki, M. Csörgö, On additive functionals of Markov chains, J. Theoret. Probab. 8 (1995) 905-919. | MR 1353559 | Zbl 0834.60073

[13] E. Csáki, P. Salminen, On the additive functionals of diffussion processes, Studia Sci. Math. Hungar. 31 (1996) 47-62. | MR 1367700 | Zbl 0851.60076

[14] A. Dembo, Q. Shao, Self-normalized moderate deviations and LILs, Stochastic Process. Appl. 75 (1998) 51-65. | MR 1629018 | Zbl 0934.60020

[15] A. Dembo, O. Zeitouni, Large Deviations Techniques and Applications, Jones and Bartlett, Boston, 1993. | MR 1202429 | Zbl 0793.60030

[16] H. Djellout, A. Guillin, L. Wu, Large and moderate deviations for quadratic empirical processes, Stat. Inf. Stoch. Proc. 2 (1999) 195-225. | MR 1919867 | Zbl 1059.60501

[17] H. Djellout, A. Guillin, Moderate deviations of Markov Chains with atom, Stochastic Process. Appl. 95 (2001) 203-217. | MR 1854025 | Zbl 1059.60029

[18] M. Duflo, Random Iterative Models, Springer, New York, 1997. | MR 1485774 | Zbl 0868.62069

[19] P. Erdös, S.J. Taylor, Some problems concerning the structure of random walks, Acta Math. 11 (1960) 137-162. | MR 121870 | Zbl 0091.13303

[20] N. Gantert, O. Zeitouni, Large and moderate deviations for the local time of a recurrent Markov chain on Z2, Ann. Inst. H. Poinc. (Probab. Statist.) 34 (1998) 687-704. | Numdam | MR 1641674 | Zbl 0910.60013

[21] A. Guillin, Uniform moderate deviations of functional empirical processes of Markov chains, Probab. Math. Stat. 20 (2000) 237-260. | MR 1825641 | Zbl 0988.60019

[22] N.C. Jain, W.E. Pruitt, Asymptotic behavior for the local time of a recurrent random walk, Ann. Probab. 11 (1983) 64-85. | MR 723730 | Zbl 0538.60074

[23] T. Jiang, M.B. Rao, X. Wang, D. Li, Laws of large numbers and moderate deviations for stochastic processes with stationary and independent increments, Stochastic Process. Appl. 44 (1993) 205-219. | MR 1200408 | Zbl 0764.60033

[24] H. Kesten, An iterated logarithm law for local times, Duke Math. J. 32 (1965) 447-456. | MR 178494 | Zbl 0132.12701

[25] J.-F Le Gall, J. Rosen, The range of stable random walks, Ann. Probab. 19 (1991) 650-705. | MR 1106281 | Zbl 0729.60066

[26] S.P. Meyn, R.L. Tweedie, Markov Chains and Stochastic Stability, Springer-Verlag, London, 1993. | MR 1287609 | Zbl 0925.60001

[27] M.B. Marcus, J. Rosen, Law of the iterated logarithm for the local times of symmetric Lévy processes and recurrent random walks, Ann. Probab. 22 (1994) 626-658. | MR 1288125 | Zbl 0815.60073

[28] E. Nummelin, A splitting technique for Harris recurrent chains, Z. Wahr. Geb. 43 (1978) 309-318. | MR 501353 | Zbl 0364.60104

[29] E. Nummelin, General Irreducible Markov Chains and Non-negative Operators, Cambridge University Press, Cambridge, 1984. | MR 776608 | Zbl 0551.60066

[30] S. Orey, Limit Theorems for Markov Chain Transition Probabilities, Van Nostrand Reinhold, London, 1971. | MR 324774 | Zbl 0295.60054

[31] P. Révész, Random Walk in Random and Non-random Environments, World Scientific, London, 1990. | MR 1082348 | Zbl 0733.60091

[32] V. Strassen, An invariance principle for the law of the iterated logarithm, Z. Wahr. Geb. 3 (1964) 211-226. | MR 175194 | Zbl 0132.12903

[33] D. Revuz, Markov Chains, North-Holland, New York, 1975. | MR 415773 | Zbl 0539.60073

[34] A. Touati, Loi fonctionnelle du logarithme itéré pour les processus de Markov récurrents, Ann. Probab. 18 (1990) 140-159. | MR 1043941 | Zbl 0704.60025

[35] L. Wu, Moderate deviations for random variables related to CLT, Ann. Probab. 23 (1995) 420-445. | MR 1330777 | Zbl 0828.60017